hi oklupie, I've had some what I can only discribe as weird things happen that felt like uti's since I got sick. Most of them have finally disappeared with plaquenil treatment. Occassionally I wwould really have a UTI but most of the time it was just the burning pain and symptoms of UTI but the tests were neg. I never did figure out what caused it but I havn't had one in about 18 months. Like the others said yes anytime a new symptom appears you need to let your doctor know. Oh I know this might sound weird but I have what is called a tipped bladder. I would have to go to the bathroom but then I would just set here a pittle a little. My doctor suggested that I move side to side and front to back while I was on the pot. and it would help to remove the rest. It did seem to work. I don't know if that was causing irritation from not emptying my bladder but heck if it works it works. I just thought you might give it a try if that is an issue for you.
welcome to the group!
Possible scleroderma. stage 4 COPD, sleep apnea, Osteoporosis,osteoarthritis
Prednisone,plaquanil400mg,azythromyacin,vicodin 4x5mg,Evista60mg, Effexor 150mg,Xanax 1.0 x3,Singular,nitro spray, spirivia,aciphex,lasix,inderal,pot.chlor.,B12
Did you ever know that your my hero?